# SDR USAA2010061891172

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 34,375 hours, 13,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2934
- Condition: Inoperative
- Location: Cabin
- Part time: 24,759 hours, 13,992 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 224 - BOS-PHX - EMERGENCY LIGHTS - MID CABIN EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED MID CABIN EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
